Monthly Archives: October 2014

My New Apartment; INDEPENDENCE

Well, here it is. I am fully moved in and it feels… unreal? As if I were staying in a hotel room and I soon will have to “go home” except I am home… I would say it feels great but again, I am still in the “unreal stage”. I have not slept as well as I did last night in a long time. A new bed, all my stuff set where it goes, no more boxes, it was nice. I love my kitchen; I will be doing lots of cooking! I plan to gain the 25-30 pounds (11-13kg) that I have lost since June in the next few months. I know that seems like a lot but I know I can do it if I do it right. I don’t have internet right now so I am sitting at a coffee shop so that I can post this right now. Because I don’t like being logged on to an open network I am actually connected to my phone via hotspot. I get internet in my apartment/flat in 7 days; I didn’t want it at first because I need to save every penny I can but my plan of using my phone’s internet was destroyed due to a lack of reception. I then realized I can’t pay my bills or write without it (among many other things) which means no writing or researching… So with that all in need, it’s worth the $30 a month I will have to pay. I meant to take some photos of the apartment grounds but I forgot and did not realize it until I got here and I am not turning back, so, later. For now just check out my flat and soon I will be writing again. I got my desk all set up and will have Internet in a week so I am ready to slowly get back into the “MS Game”. I start work at the new location today so we will see how that goes, hopefully not to bad so I have energy to do my REAL work. So once more, stay tuned, I am even closer to being back and running! For now I have to call my insurance and find out why they don’t want to cover my antidepressant anymore. … Yeah…. Be back soon!

New Drug ATL1102 Comparable to Tysabri?

“Initial phase IIa study results for ALT1102 in the treatment of multiple sclerosis are promising.” =&0=&

A New Chapter; My Own Place

Well I was trying to keep it a secret from my friend but now=&0=&

Nuvigil; Is My Solution My Problem?

“In some cases, side effects can be difficult to identify. Especially  when medications are helping with MS symptoms” =&0=&